MathSciNet Relay Station
MathSciNet bibliographic data
MR2068966 (2005h:53130) 53C65 (44A12 47G30 53C24)
Stefanov, Plamen; Uhlmann, Gunther Stability estimates for the X-ray transform of tensor fields and boundary rigidity. Duke Math. J. 123 (2004), no. 3, 445–467.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement